# SDR ZZDA2011245

- Difficulty date: March 3, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N173AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32661
- Engine: Cfmint CFM567B22
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER MISSING AT R-1 DOOR.  INSTALLED NEW LENS AT R-1 DOOR EXIT SIGN.  OK FOR CONTINUED SERVICE.  REF 33-51 AMM.
